# SDR CA110516021

- Difficulty date: May 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) IFSD DURING CLIMB THROUGH FL130, THE ENGINE PARAMETERS SUDDENLY CHANGED AND THE ENGINE STOPPED WITHOUT ANY CREW ACTION.  THERE WAS NO FIRE WARNING.  AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED.  POST FLIGHT INSPECTION FOUND DAMAGED POWER TURBINE BLADES. THE ENGINE WILL BE REMOVED.
